PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 56(70), pp. 54--60 (1994)
Functional equations and tempered ultradistributions
Du\v sanka Peri\v si\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We introduce a method of solving functional equations based on the theory of ultradistributions.
Classification (MSC2000): 39B40; 39A10, 46F12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts